# SDR DALA2020070802556

- Difficulty date: July 8, 2020
- Submitted: July 8, 2020
- Operation: Air carrier
- Aircraft: N108DQ
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50027
- Aircraft time: 3,040 hours, 1,417 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON TAXI IN EICAS MSG EQUIP BAY SMOKE FAIL ILLUMINATED.  LOG-PAGE UPDATED AT 08JUL20 0528 UTC C/A INSP THE APU AREA AND BOTH ENGS INLET AND EXHAUST AND NO LKS FOUND.  REVIEWED POST FLT/ FDE/ AND FAULT MSGS AND NONE FOUND.  CKD THE FWD AND MID E/E BAYS AND EXCTRACTION FANS AND NO ABNORMAL NOISES OR SMELLS.  AVIONICS S/DETECTOR SHOWED NO FAULTS.  RAN BOTH PACK TOGETHER AND SEPARATELY AND NO ODORS NOTED.  C/W A220 EFIM 261C06 SOLUTION 1-10482.  A/C OK FOR SVC.
